Constructing equivariant homotopy equivalences via extension of scalars
Authors | |
---|---|
Year of publication | 2018 |
Type | Article in Periodical |
Magazine / Source | Homology, Homotopy and Applications |
MU Faculty or unit | |
Citation | ŠIMKOVÁ, Mária. Constructing equivariant homotopy equivalences via extension of scalars. Homology, Homotopy and Applications. SOMERVILLE: INT PRESS BOSTON, 2018, vol. 20, No 2, p. 281-287. ISSN 1532-0073. Available from: https://dx.doi.org/10.4310/HHA.2018.v20.n2.a14. |
web | Full Text |
Doi | http://dx.doi.org/10.4310/HHA.2018.v20.n2.a14 |
Keywords | strong homotopy equivalence; bar construction; perturbation lemma; effective homological algebra; chain complex; differential graded algebra |
Description | Given a finite group G, we present a new algorithm to construct a ZG-linear strong homotopy equivalence of ZG-complexes from a Z-linear one. |
Related projects: |